Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 30, NWS La Crosse, WI

May 30, 2008La Crosse County, Vernon County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at May 30, 2008, 6:26 PM CDT for La Crosse County, Vernon County, Wisconsin. It was in force for 34 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2008, 6:26 PM CDT (23:26 UTC)
Expired
May 30, 2008, 7:00 PM CDT
In force
34 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon

Counties La Crosse County, WI, Vernon County, WI

What was reported inside it

TimeReportWhereRemark
May 30, 6:40 PM CDTTSTM WND GST 552 N Stoddard, WI
May 30, 6:40 PM CDTHAIL 0.52 N Stoddard, WI
May 30, 6:44 PM CDTHAIL 0.75Stoddard, WIDIME SIZE HAIL AND 40 MPH WINDS ON NORTH SIDE OF STODDARD.
May 30, 6:45 PM CDTTSTM WND DMG3 Ne Stoddard, WI18 INCH DIAMETER WILLOW SNAPPED HALFWAY UP AND NUMEROUS SCATTERED 3-4 INCH LIMBS DOWN. ALSO PEA SIZE HAIL.
May 30, 6:47 PM CDTHAIL 0.88St Joseph, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 4:58 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.4 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2008-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2008-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-413 J/kg
Mixed-layer LCL
505 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 302326
SVRARX
WIC063-123-310000-
/O.NEW.KARX.SV.W.0030.080530T2326Z-080531T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
626 PM CDT FRI MAY 30 2008

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN VERNON COUNTY IN SOUTHWEST WISCONSIN...
  LA CROSSE COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 700 PM CDT

* AT 621 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
  ROUGHLY ALONG A LINE EXTENDING FROM BRICE PRAIRIE TO HOKAH TO
  CALEDONIA...MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WEST SALEM AROUND 640 PM...
  STODDARD AND BANGOR AROUND 645 PM...
  COON VALLEY AROUND 655 PM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

LAT...LON 4345 9123 4352 9122 4355 9124 4362 9124
      4366 9126 4379 9125 4396 9140 4399 9139
      4399 9133 4401 9133 4404 9091 4343 9089
      4342 9121
TIME...MOT...LOC 2326Z 274DEG 35KT 4391 9125 4379 9134
          4366 9148

$$

BOYNE
3 follow-up statements
000 
WWUS53 KARX 302338
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
638 PM CDT FRI MAY 30 2008

WIC063-123-310000-
/O.CON.KARX.SV.W.0030.000000T0000Z-080531T0000Z/
LA CROSSE WI-VERNON WI-
638 PM CDT FRI MAY 30 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR WESTERN VERNON AND LA CROSSE COUNTIES...

AT 634 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
ROUGHLY ALONG A LINE EXTENDING FROM LA CROSSE TO BROWNSVILLE TO
CALEDONIA...MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  STODDARD AROUND 645 PM...
  BANGOR AROUND 650 PM...
  COON VALLEY AROUND 655 PM...

LAT...LON 4345 9123 4352 9122 4355 9124 4362 9124
      4366 9126 4379 9125 4396 9140 4399 9139
      4399 9133 4401 9133 4404 9091 4343 9089
      4342 9121
TIME...MOT...LOC 2338Z 274DEG 35KT 4385 9115 4374 9122
          4363 9137

$$

BOYNE
000 
WWUS53 KARX 302347
SVSARX
IAC005-037-043-065-067-089-131-191-MNC045-055-099-109-169-WIC023-043-
063-103-123-310030-

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
647 PM CDT FRI MAY 30 2008

...SEVERE THUNDERSTORM WATCH 396 REMAINS IN EFFECT FOR THE AREA...

A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS JUST CROSSING INTO
SOUTHWEST WISCONSIN NEAR LA CROSSE WILL CONTINUE TO POSE A SEVERE
WEATHER THREAT AS IT MOVES SOUTHEAST THROUGH VIROQUA AND HILLSBORO
TOWARD RICHLAND CENTER.

AREAS OF SOUTHEAST MINNESOTA HAVE QUIETED DOWN FROM EARLIER SEVERE
THUNDERSTORMS...BUT MORE STRONG THUNDERSTORMS OVER CENTRAL
MINNESOTA MAY BRING AN ADDITIONAL SEVERE WEATHER THREAT BEFORE 9
PM.

$$

BINAU
000 
WWUS53 KARX 302354
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
654 PM CDT FRI MAY 30 2008

WIC063-123-310000-
/O.CON.KARX.SV.W.0030.000000T0000Z-080531T0000Z/
LA CROSSE WI-VERNON WI-
654 PM CDT FRI MAY 30 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR WESTERN VERNON AND LA CROSSE COUNTIES...

AT 650 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 
60 MPH. THESE STORMS WERE ROUGHLY ALONG A LINE EXTENDING FROM BANGOR 
TO COON VALLEY TO STODDARD...MOVING EAST AT 40 MPH.

LAT...LON 4345 9123 4352 9122 4355 9124 4362 9124
      4366 9126 4379 9125 4396 9140 4399 9139
      4399 9133 4401 9133 4404 9091 4343 9089
      4342 9121
TIME...MOT...LOC 2354Z 274DEG 35KT 4383 9089 4372 9099
          4364 9108

$$

BOYNE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 2:25 PM CDT, 4 hours 1 minute earlier.

Area forecast discussion, May 30, 2:25 PM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
225 PM CDT FRI MAY 30 2008

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT

ON AND OFF PRECIPITATION CHANCES THROUGH THE PERIOD WILL BE THE
PRIMARY FORECAST CONCERN.

SURFACE MAP THIS AFTERNOON HAD AN AREA OF LOW PRESSURE OVER THE
ARROWHEAD OF MN WITH A COLD FRONT EXTENDING SOUTHWARD ACROSS WESTERN
WI AND THEN SOUTHWEST...BISECTING IA. VIS SATELLITE/SURFACE
OBS/CLEAR AIR RADAR SHOWING A BAND OF STRATOCUMULUS CONVERGING ALONG
THE COLD FRONT WITH EVEN SOME POCKETS OF -RA/DZ. OTHERWISE...
TEMPERATURES ACROSS THE AREA UNDER THE CLOUDS WERE SITTING IN THE
UPPER 50S TO LOWER 60S ACROSS NORTHERN MN/WI....TO THE MID 70S AHEAD
OF THE COLD FRONT OVER SOUTHWEST WISCONSIN INTO NORTHEAST IA. WATER
VAPOR IMAGERY WAS SHOWING A FAIRLY VIGOROUS MID-LEVEL SHORTWAVE
TROUGH ROTATING SOUTHEAST ACROSS THE DAKOTAS WITH RADAR MOSAIC
SHOWING SCATTERED SHRA/TS ACTIVITY OUT AHEAD OF IT.

30.12Z GFS AND NAM IN REASONABLY GOOD AGREEMENT THROUGH THE PERIOD
WITH HANDLING OF MID LEVEL/SURFACE FEATURES.

FOR THIS EVENING...THE SHORTWAVE TROUGH OVER THE DAKOTAS/WESTERN MN
WILL SWING SOUTHEAST ACROSS THE AREA...EXITING EAST BY MIDNIGHT.
PRETTY DECENT CAPE OF 1000-2000J/KG WILL EXIST INTO THIS EVENING
ASSOCIATED WITH THE WAVE TO SUPPORT TS ACTIVITY. MAIN BAND OF 0-6KM
BULK SHEAR WILL SINK SOUTH OF THE AREA ALSO THIS EVENING...SO STORMS
SHOULD BE IN PULSE MODE. SOME HAIL WILL LIKELY OCCUR WITH THESE
STORMS IN THE STRONGER UPDRAFTS...BUT SHOULD REMAIN BELOW SEVERE
LIMITS GOING INTO THE EVENING WITH LOSS OF SURFACE HEATING. SHRA/TS
ACTIVITY SHOULD BE PRETTY MUCH OVER BY MIDNIGHT AS THE TROUGH AXIS
EXITS EAST OF THE AREA AND WEAK RIDGING BUILDS IN FROM THE NORTHERN
PLAINS.

WEAK RIDGE MOVES ACROSS THE AREA THROUGH SATURDAY MORNING...KEEPING
SKIES PARTLY CLOUDY. ANOTHER MID-LEVEL TROUGH THEN DIVES INTO THE
UPPER MIDWEST/GREAT LAKES REGION SATURDAY AFTERNOON/EVENING FOR
ANOTHER CHANCE OF SHRA/TS AS LAPSE RATES STEEPEN. NAM INDICATING
0-3KM MUCAPE INCREASING TO NEAR 2000J/KG ONCE AGAIN WHILE 0-6KM BULK
SHEAR INCREASES INTO THE 40-45KT RANGE. BASED ON THIS SIGNAL...
CANNOT RULE OUT A COUPLE LARGER HAIL PRODUCING STORMS WITH DAMAGING
WIND POTENTIAL.

HIGH PRESSURE WILL BUILD BACK INTO THE AREA LATER SATURDAY NIGHT
THROUGH SUNDAY FOR A PERIOD OF QUIET WEATHER WITH TEMPERATURES RIGHT
AROUND SEASONAL NORMALS.

BOTH THE GFS AND NAM SHOWING A MID-LEVEL TROUGH MOVING ACROSS THE
CENTRAL PLAINS INTO THE UPPER MIDWEST LATER SUNDAY NIGHT THROUGH
MONDAY NIGHT. APPEARS THERE WILL BE THE POTENTIAL FOR SEVERAL
THUNDERSTORM COMPLEXES TO FIRE SOMEWHERE OVER THE CENTRAL/NORTHERN
PLAINS SUNDAY NIGHT...THEN MOVING EAST ACROSS THE REGION.

.LONG TERM...TUESDAY THROUGH FRIDAY

LOW CONFIDENCE EXISTS THROUGH THE PERIOD. 30.00/06Z GFS/ 30.00Z
ECMWF OFFERING DIFFERING SOLUTIONS AS THEY TRY TO COPE WITH TROPICAL
TELECONNECTIONS/ANOMALIES. NEITHER MODEL SHOWING OVERLY RUN TO RUN
CONSISTENCY SIGNALS ONE WAY OR THE OTHER. CURRENT RUN OF GFS/ECMWF
START OFF WITH A FAIRLY HIGH ZONAL FLOW/PROGRESSIVE PATTERN EARLY ON
AND THEN UNDERGO AN AMPLIFYING PATTERN IN THE LATTER PERIOD WITH
DEEPENING TROUGH IN THE WEST AND BUILDING RIDGE OVER CENTRAL/EASTERN
CONUS. BETWEEN THE MODELS THERE ARE DIFFERENCES AS TO THE STRENGTH
AND PLACEMENT OF THE TROUGH/RIDGE. OVERALL...IT LOOKS LIKE AND
UNSETTLED PERIOD WITH HIGH ZONAL FLOW TUE/WED...THEN SOUTHWEST FLOW
ON BACKSIDE OF RIDGE. BASED ON THIS SIGNAL...HAVE OPTED TO KEEP
SHRA/TS CHANCES IN THROUGH THE ENTIRE PERIOD. TEMPERATURES SHOULD BE
RIGHT AROUND SEASONAL NORMALS TUE/WED...POSSIBLY CREEPING ABOVE
NORMAL WITH RIDGING THU/FRI. THIS OF COURSE WILL DEPEND ON HOW MUCH
CLOUD/PRECIPITATION WILL BE AROUND. WILL STICK CLOSE TO HPC GUIDANCE
FOR NOW.

&&

.AVIATION...TONIGHT AND SATURDAY

THE IFR CONDITIONS ACROSS NORTH CENTRAL WISCONSIN SHOULD GRADUALLY
IMPROVE TO MVFR BY 30.22Z...AND THEN IFR CONDITIONS WILL ONCE AGAIN
DEVELOP ACROSS THIS AREA AFTER 31.06Z.

FURTHER TO SOUTH ACROSS SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND
WEST CENTRAL WISCONSIN THE SCATTERED TO BROKEN 1500-2500 FEET WILL
BECOME MORE SCATTERED AS THIS AFTERNOON WEARS ON. MOST AREAS WILL
BECOME VFR AFTER 30.21Z. THIS WILL ALLOW TEMPERATURES TO CLIMB INTO
THE 70S AHEAD OF AN APPROACHING AREA OF SHOWERS AND THUNDERSTORMS
ACROSS SOUTH CENTRAL AND SOUTHWEST MINNESOTA. THIS AREA OF
PRECIPITATION IS BEING CAUSED BY AN UPPER LEVEL SHORT WAVE THROUGH
WHICH WILL BE MOVING SOUTHEAST THROUGH THE REGION BETWEEN 30.21Z
AND 31.05Z. THERE MAY BE ENOUGH INSTABILITY AND SHEAR THAT A FEW OF
THESE THUNDERSTORMS MAY BECOME SEVERE BETWEEN 30.22Z AND 31.02Z
MAINLY ACROSS SOUTHEAST MINNESOTA AND NORTHEAST IOWA. THE MAIN
SEVERE WEATHER THREAT WOULD BE DAMAGING HAIL. HOWEVER I COULD NOT
COMPLETELY RULE OUT AN ISOLATE MICROBURST.

BEHIND THIS SHORT WAVE TROUGH...CEILINGS WILL LIKELY ONCE AGAIN DROP
INTO THE IFR TO MVFR RANGE FROM 31.06Z THROUGH 31.16Z.

ADDITIONAL SHOWERS AND THUNDERSTORMS LOOK POSSIBLE ON SATURDAY
AFTERNOON AS YET ANOTHER SHORT WAVE TROUGH MOVES SOUTHEAST THROUGH
THE REGION. LIKE THIS AFTERNOON...A FEW OF THESE THUNDERSTORMS MAY
BECOME SEVERE.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT/LONG TERM...DAS
AVIATION..........BOYNE
Hazardous weather outlook, May 30, 3:11 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
311 PM CDT FRI MAY 30 2008

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-311100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
311 PM CDT FRI MAY 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

AN UPPER LEVEL TROUGH WILL MOVE SOUTHEAST THROUGH THE AREA TONIGHT.
THERE IS ENOUGH INSTABILITY AHEAD OF THIS SYSTEM FOR SCATTERED
THUNDERSTORMS TO DEVELOP LATE THIS AFTERNOON AND EVENING. A FEW OF
THESE THUNDERSTORMS MAY BECOME SEVERE SOUTH OF A LINE FROM THE TWIN
CITIES TO WISCONSIN RAPIDS. LARGE HAIL LOOKS TO BE THE PRIMARY
THREAT. THE BEST CHANCE FOR SEVERE WEATHER WILL BE FROM 5 PM TO
8 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MORE THUNDERSTORMS ARE POSSIBLE ON SATURDAY AFTERNOON AND EVENING.
THERE COULD BE ENOUGH INSTABILITY TO SUPPORT THE POTENTIAL FOR
ISOLATED SEVERE WEATHER...WITH LARGE HAIL AND DAMAGING WIND GUSTS THE
PRIMARY THREATS. ADDITIONAL CHANCES OF THUNDERSTORMS WILL BE POSSIBLE
THROUGH MUCH OF NEXT WEEK. THE EXACT TIMING AND SEVERE WEATHER
POTENTIAL IS RATHER UNCLEAR AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BRIEFLY LATE THIS AFTERNOON AND
EVENING ACROSS SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND MUCH OF
WEST CENTRAL...CENTRAL...AND SOUTHWEST WISCONSIN. SPOTTER
ACTIVATION MAY ALSO BE NEEDED ACROSS MUCH OF THE AREA ON SATURDAY
AFTERNOON AND EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

BOYNE

In the hours before

Local storm report, May 30, 4:54 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
454 PM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             1 W ROCHESTER           44.01N 92.50W
05/30/2008  M1.00 INCH       OLMSTED            MN   AMATEUR RADIO

&&

MW
Local storm report, May 30, 4:58 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
458 PM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             ROCHESTER               44.01N 92.48W
05/30/2008  M1.00 INCH       OLMSTED            MN   CO-OP OBSERVER

&&

DAS
Local storm report, May 30, 5:06 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
506 PM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             2 NE ROCHESTER          44.03N 92.45W
05/30/2008  E1.75 INCH       OLMSTED            MN   AMATEUR RADIO

&&

MW
Local storm report, May 30, 5:45 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
545 PM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             ST. CHARLES             43.97N 92.06W
05/30/2008  M1.75 INCH       WINONA             MN   LAW ENFORCEMENT

&&

MW
Local storm report, May 30, 5:54 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
554 PM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     HAIL             FREMONT                 43.91N 91.90W
05/30/2008  M0.88 INCH       WINONA             MN   AMATEUR RADIO

&&

MW
Local storm report, May 30, 6:02 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
602 PM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             HART                    43.88N 91.74W
05/30/2008  E1.75 INCH       WINONA             MN   AMATEUR RADIO

&&

MW

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.